# SDR DXTA2009020903498

- Difficulty date: February 9, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 1,743 hours, 1,134 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RE-RIGGED NOSE GEAR SQUAT SWITCH.  CYCLED GEAR, OPS CHECK GOOD.  WORK DONE IN REF TO MM CH 32-60-00.  CHECKED NLG STRUT SERVICING IAW AMCC. SERVICING CHECK GOOD.  RESERVICED NG CHARGE IN NOSE STRUT IN REF TO MM CH 32-20-00.
